Jump to content
nojoy

problem with reduced dosage of zoloft

Recommended Posts

Doctor lowered the 100mg of zoloft to 50 mg, because I was not feeling anything emotionally, just flat.  Now I am having headaches and depression is on a roller coaster again. Has anyone have experience with problems when lowering the dosage of zoloft? What did you do?

Share this post


Link to post
Share on other sites

It's very hard to get things just right.  Before there was the numb feeling.  Now with headaches your blood pressure is probably up and the depression is back.  It's a hard choice I make every day in my case.  What is better feeling nothing or feeling bad?

Share this post


Link to post
Share on other sites
Posted (edited)

The headaches have stopped but the depression is still high. I emailed my doctor & she said to keep taking it for  a few more weeks.  If the depression is still high or suicidal , call her office.  I went back to the notebook I keep and it did take me about 2 months to adjust to the sertraline.  I think I was better off not feeling anything emotionally, at least I didn't cry with every trigger.

Edited by nojoy

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...